# SDR EIAA9503

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911300502
- Condition: Corroded
- Location: Ws 133-137
- Part time: 48,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON RIGHT UPPER REAR SPAR CAP AFT FLANGE XRS -133 TO -137.  CORROSION BLENDOUT EXCEEDED DC9 SRM LIMITS.  THE BLENDED AREA WAS TEMPORARILY REPAIRED USING 7075-T6 DOUBLERS, ANGLES AND FILLERS INSTALLED WET WITH SEALANT.  REPETITIVE INSPECTION IS REQUIRED ON REPAIR AREA AT 120 FLIGHT HOUR INTERVALS.  REPLACEMENT OF SPAR CAP TERMINATES REPAIR AT 2000 FLIGHT HOURS OF 2 YEARS AFTER COMPLETION OF REPAIR.  ACCOMPLISHED IAW EVERGREEN INTERNATIONAL AIRLINES, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 933-57-028-2.  (M)
